Jump to content

Beastywild

Members
  • Content count

    162
  • Joined

  • Last visited

  • Days Won

    13

Beastywild last won the day on May 13 2017

Beastywild had the most liked content!

1 Follower

About Beastywild

  • Rank
    Advanced Member

Recent Profile Visitors

439 profile views
  1. keratosis pilaris rubra faceii VENTING

    Damian, Have you ever tried medication? I've taken effexor for about 5 years now and it's almost completely cured my blushing. There are also other medications that have helped people. I suggest you do some research.
  2. Any meds that work?

    Effexor is an excellent med for these symptoms. I used to have symptoms such as you've described above but have been on effexor for about 5 years and would say I'm about 90-95% cured. May be worth a try if you're desparate. I take 1 tablet (75mg) a day
  3. Do ssri's / snri's stop working?

    SNRI (effexor) works brilliantly for me. About 90% cured from my blushing
  4. CURED from blushing for 2 years!!

    This was my fear when I started effexor but after a few weeks the side effects wore off and the blushing continued to improve to the point that it's practically non-existent.
  5. anyone had success with effexor?

    I had side effects for the first few weeks such as feeling a bit nauseous and dizzy at times but this wore off after about 4 weeks and the effexor continued to work to cure my blushing. 5 years later and it still works for me about 90% and I have never experienced any sexual side effects. The 1 thing I've learned is that everyone reacts differently but it may be worth trying the medication for at least 4 weeks to give the side effects time to wear off. PS when you start effexor you should start to notice a reduction in your blushing within the first week. If this doesn't happen, then it may not be the solution for you and you should look at other medications or surgery if you truly want to get rid of this problem.
  6. anyone dealing with excessive blushing?

    I suffered the same problem you suffered with for years. There is hope though. I had success with a prescribed tablet called effexor (75mg) which has cured me about 90%. Others have had success with this while others have had no success, everyone reacts differently. There are also other medications that have worked for other I've seen on these forums. Another option you can look at is the ets surgery, it was a surgery introduced about 30 years ago which at first, didn't have much success and had bad side effects, but as time has passed and doctors have become more competent in this field, it seems to be growing more and more successful every year. I suggest you do some in depth research on the items I've mentioned above before you make any decisions, but remember, there is hope and I've been in touch with plenty of people who have been cured through various medications and the surgery I've mentioned above.
  7. Can't take it much longer blushing

    Redface, you say you have tried medications but have you tried effexor? This is the only one that actually worked for me
  8. before and after blushing pics

    That looks more like flushing. Blushing and flushing are different and I see people mixing them up all the time.
  9. Need help

    Effexor cured mine by about 90% I would say> Everyone reacts differently. You might suffer from flushing and not blushing so for this you should look at clonidine, this helped me when I used to also suffer from severe flushing
  10. The Effexor Diaries

    Hi, If you read my posts on this website you will see that I and others have had great success with effexor. In my opinion, it is the most effective tablet for this problem. May be worth a shot if you're out of options and have nothing else to lose but please keep the forum updated if you do try it.
  11. The Effexor Diaries

    Hi Beetroot, That's great to hear. I've been on effexor for 4 years and it has saved my life. I would say my blushing is 80% cured, and the other 20% doesn't bother me as it's only very light and not intense blushing that no one actually notices. This also only happens about once or twice a week. Some people go on it and quit fairly quickly because the side effects get too much for them but one thing I've noticed is that everyone reacts differently to it. For the first few weeks I was on it, I did feel a bit groggy and jittery, but then these side effects completely went away and my blushing only got better and better to the point where I didn't even think about it anymore. What dosage are you taking? I take a 75mg tablet once a day. Please also keep us updated on your progress
  12. Help!!

    Hi Charlotte, to give you some background on myself I'm a 25 year old male who used to suffer from severe blushing. Couldn't even look at my brother without my whole face turning bright red, this also developed into flushing/rosacea. Anyway to make a long story short, my doctor put me on a tablet called effexor becasue he thought it was just general anxiety and didn't actually understand the blushing problem I was dealing with. To my amazement in the first few weeks the blushing/flushing died down gradually and I'm now at the point where I feel essentially cured although it's not completely gone. I have spoken to a few other sufferers who have had the same success with this tablet and if you google "effexor for blushing" you will find a lot of success stories. Anyway I hope this helps or at least gives you hope that there are things out there that work to beat this awful problem. There are other types of meds that people have used successfully and there is the ets surgery which is growing more popular and more successful as doctors become more skilled and competent in this department.
  13. Just sick of it burning up on our date night

    Don't mean to undermine what you're going through but that looks nothing compared to the type of dark intense flushing I used to suffer
  14. Had ETS 4 Months Ago, My Story

    Have you read up on effexor for blushing? Many of us have had great success with it. Been on it 4 years (75mg per day) and am having such a great life with it, compared to how I used to suffer that is. It's definitely worth researching in your situation
  15. What is it the point? No quality of life

    I know it's a scary thought but you have to be aware that the surgery has advanced so much in recent years. There are surgeons who are so competent that they've performed 100's of sugeries with about 95% success rate.
×